Hello I have been on 100mg of Bupropion ER and 0.25 mg of Clonazepam for over 4 years. I have tried 3 times before to stop the medications but felt awful side effects and and had to resume taking my meds. Two and a half weeks ago I decided to try again and I stopped all my medication. I know that these are low doses.
I have been feeling awful again and I feel as if my heart is running faster than normal which is affecting my personal and work-life. I have been very diligent pushing through the suffering and nausea.
Today I felt as if I needed help so I cut all the 0.25 mg of Clonazepam in half and took one 0.125mg today. I feel ashamed like I am a Quiter. In hindsight, I should have done a slower taper. Maybe stop the Bupropion first and then slowly reduce the Clonazepams down.
? What would have been the proper taper, recommendations.
? What foods or supplements can help with withdrawal symptom.
Example: VitC, Vitb, or Lysine?
Does anyone recommend any of these?
SAMe, St. John's Wort, 5-HTP, and Kava (for episodes of stress). At least 1,000 mg vitamin C 4 times a day and a B-100 complex. Exercise.
I am amazed at the strength of even a low dose can have. It is hard to free myself from the medicinal meat hooks.
Any help would be greatly appreciated.
I just read a few days ago a recommendation to withdraw Klonopin at no more than 10% a week; But, If I understand correctly, you were only taking .25 mg. once a day?
If you have tachycardia, then this is Dr. territory but my personal feeling is to return again to steady state serum level of both ( normal doses for a month ) and taper both rather than cold turkey them.
With the clonazepam, you could begin by taking 1/4th tab less each day for a week, then a half tab less for a week, then take 1/4th tab for a week and then stop.
To my knowledge, re, Buspar should be easier to come off of. I suspect it's the combination of the two ( synergistic effect, Eg. 1 + 1 = 3 ) you are withdrawing from.
I believe B complex is good; Esp, high dose B 12. Orally, it is poorly absorbed.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.